# SDR JIKA2019051301

- Difficulty date: May 13, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N7862R
- Make and model: Beech 99A
- Aircraft serial: U85
- Aircraft time: 45,204 hours, 29,757 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1240016CR0954
- Condition: Leaking
- Location: Nlg
- Part time: 45,204 hours, 29,757 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

DISCREPANCY: THE CREW REPORTED AFTER TAKE-OFF AND DURING CLIMB OUT THAT THERE WAS SMOKE (HYDRAULIC MIST) IN THE COCKPIT AFTER THE GEAR SELECTOR WAS SELECTED TO THE UP POSITION. THE CREW FOLLOWING PROCEDURES PLACED THE GEAR SELECTOR BACK TO THE DOWN POSITION AND PERFORMED A MANUAL GEAR EXTENSION UNTIL THEY RECEIVED A (3 GREEN) GEAR DOWN AND LOCKED INDICATION.  THE CREW NOTIFIED ATC, DECLARED AN EMERGENCY AND LANDED BACK IN KRNO WITHOUT FURTHER INCIDENT. 
MAINTENANCE CORRECTIVE ACTION: MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE NOSE GEAR UP RETRACTION, HOSE ASSEMBLY (P\N 124001-6CR-0954) HAD DEVELOPED A PIN HOLE LEAK. MAINTENANCE REMOVED AND REPLACED THE HOSE ASSEMBLY WITH A NEW UNIT. THE LANDING GEAR SYSTEM WAS THEN SERVICED AND BLED. THEN MAINTENANCE PERFORMED MULTIPLE LANDING GEAR SWINGS. OPERATION AND LEAK CHECK OF THE LANDING GEAR SYSTEM WAS NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
